A Quasiconvex Asymptotic Function with Applications in Optimization

Nicolas Hadjisavvas, Felipe Lara, Juan Enrique Martínez-Legaz

Research output: Contribution to journalArticleResearch

8 Citations (Scopus)

Abstract

© 2018, Springer Science+Business Media, LLC, part of Springer Nature. We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. Finally, we apply our new definition to quasiconvex optimization problems: we characterize the boundedness of the function, and the nonemptiness and compactness of the set of minimizers. We also provide a sufficient condition for the closedness of the image of a nonempty closed and convex set via a vector-valued function.
Original languageEnglish
Pages (from-to)170-186
JournalJournal of Optimization Theory and Applications
Volume180
DOIs
Publication statusPublished - 15 Jan 2019

Keywords

  • Asymptotic cones
  • Asymptotic functions
  • Closedness criteria
  • Nonconvex optimization
  • Quasiconvexity

Fingerprint Dive into the research topics of 'A Quasiconvex Asymptotic Function with Applications in Optimization'. Together they form a unique fingerprint.

Cite this